Overview for club officer training (COT)

Attending Club Officer Training (COT) is an integral part of the club leadership experience. By attending training, you will have the opportunity to develop real-world leadership skills, form support networks with your peers, and take away knowledge and ideas which can help you succeed in your role.

District 69 offers two rounds of training for club officers every year, in June-August and November-February. Club leaders are strongly encouraged to attend sessions in both rounds in order to gain the most for yourself in terms of skills, ideas, and networking.

Members may also attend these sessions in order to learn more about leadership, as well as any future club roles for which they are considering nominating.

Participating in training also helps your club to achieve its Distinguished Club Program (DCP) goals for the year.

Information for Round 2 (NOVEMBER 2021 – FEBRUARY 2022)

The following information is relevant for Club Officer Training (COT) for 2021-2022:

Format and DCP Credit Requirements

  • Following the success of online training over the last few years, Club Officer Training this round will also be conducted online via the District’s Zoom platform. All of these events are free of charge to attend, but you do need to pre-register.
  • Training events will be offered across a range of weeknights and weekends in November and February.
  • Training content will focus on critical knowledge areas to support club leaders such as membership building, growing leaders, club quality, and also includes breakout modules for each individual officer role.
  • Weeknight COT events will be 3 hours in length, comprising 1 hour of role-specific breakouts for all 7 club officer roles, plus 2 hours of your choice of several plenary modules, finishing with a common module to tie it all together. The content and running order will be the same for each weeknight COT event.
  • Weekend COT events will be 4 hours in length, comprising the same first 3 hours as the 3 hour weeknight events, followed by an optional extra 1 hour of role-specific breakouts for all 7 club officer roles, aimed at those who require training in more than one type of club officer role. If you only have one club officer role you need to attend, you can optionally choose to leave after completing the first 3 hours of this 4 hour COT event. However, if you need to complete 2 different types of roles, (e.g., Secretary & Treasurer) you can complete both by attending just a single weekend 4-hour COT event.
  • To qualify for DCP training credit for your club, at least 4 of the 7 club officers must each complete the equivalent of 3 hours of training, in each of Rounds 1 & 2.
  • To qualify for special District 69 mention at the annual “Hall of Fame” event, all 7 of the 7 club officers must each complete the equivalent of 3 hours of training, in each of Rounds 1 & 2.

Attendance Examples

  • Example A: A member holds one club officer role in one club. They can attend either:
    a full 3 hour evening event; or
    3 hours of a 4 hour weekend event; or
    Some other combination of the club officer 1 hour breakout plus 2 hours of plenary modules spread across several COT event dates.

    Example B: A member who is the same club officer role in two or more clubs (such as President of two clubs) can fulfil the role attendance requirements for all of those clubs by attending 3 hours the same as Example A above.

    Example C: A member who is two different types of club officer roles (such as both Secretary and Treasurer, or both VPM and VPPR) across one or more clubs needs 1 hour for each officer role breakout, plus the 2 hours of plenaries, for a total of 4 hours of COT attendance. This can be achieved by either:
    a 4 hour weekend COT event, with the 2 different officer roles being in the first & last hour of those 4 hours; or
    a 3 hour evening COT event, plus another 1 hour of the role breakout for the officer type not already attended on one of the other COT event dates.

    Example D: A member who holds more than 2 different types of club officer roles (such as Secretary / Treasurer/SAA) needs an extra 1 hour officer breakout module for each third or more type of club officer role the member holds, over and above what is shown in Example C above.

Calendar / Registration

The calendar below outlines the available training COT events you can attend.

Register for events by clicking on your preferred event from the list and completing your registration details.

Agendas and a description of each agenda item will be available soon. Check back for the latest information.

Note: Click on each session for that session’s registration page.

November 2021

Session 1:    16/11/2021      Tuesday           6pm – 9pm AEST (Fiji Summer Time = 9pm – 12 midnight) (3hrs, including all officer roles once)

Session 2:    18/11/2021      Thursday         6pm – 9pm AEST (Fiji Summer Time = 9pm – 12 midnight) (3hrs, including all officer roles once)

Session 3:    20/11/2021      Saturday          1pm – 5pm AEST (Fiji Summer Time = 4pm – 8pm) (4hrs, including all officer roles twice)

February 2022

Session 4:    20/2/2022        Sunday            1pm – 5pm AEST (FJT = 3pm – 7pm) (4hrs, including all officer roles twice)

Session 5:    23/2/2022        Wednesday     6pm – 9pm AEST (FJT = 8pm – 11pm) (3hrs, including all officer roles once)

Session 6:    28/2/2022        Monday           6pm – 9pm AEST (FJT = 8pm – 11pm) (3hrs, including all officer roles once)

Would you like to Volunteer to help with COT?

If you are interested in improving your Zoom Tech Support skills, whether for COT, for other special events, or simply to help with your own club meetings, we are running a Tech Support Training session as per below, prior to Session 1 of COT in November.

Zoom Tech Support Training in November 2021

11/11/2021        Thursday            7pm – 9pm AEST (Fiji Summer Time = 10pm – 12 midnight)

If you are an experienced club officer and wish to assist with running COT, but need some help to do so, we are running “From Speaker to Trainer” training in October 2021, before COT Round 2. More information on this will be available soon, so check back here in early October to enrol.